Jump to content

Ashleyay: Very vulnerable, sensitive and anxiety. Zaptra


Ashleyay

Recommended Posts

Hi. I feel very weak emotionally. Slightest things get to my heart. I dream ( nightmares) about my childhood and some times wakeup in tears. Smallest of argruements with my partner causes me extreme anxiety. A feeling of worthlessness n so much tears. Doc told me to take zaptra 12.5 been almost a year now. But still i have horrible mood swings. Sweats in sleep. Fear.. i tried aura cleansing meditation. Joined art of living, yoga. But yet, smallest of things trigger extreme emotions.

Link to post
  • ChessieCat changed the title to Ashleyay: Very vulnerable, sensitive and anxiety. Zaptra
  • Moderator Emeritus

Welcome Ashleyay,

I'm sorry you are still having problems, that he medication your doctor gave you doesn't work. Unfortunately, this is often the case with these kinds of medications. They sometimes help some people for a while, but often they don't, or there is a placebo effect. The side effects can be worse than the original issue and over time, they may cause worsening symptoms and increase the risk of new illness.

 

But stopping them isn't easy, and they need to be tapered or there is a risk of withdrawal symptoms. We suggest reducing by no more than 10% of the current dose every 4 weeks, this reduces the risk of withdrawal symptoms arising. Please read through this which will explain why:

  

Why taper by 10% of my dosage?  (The general philosophy of gradual tapering) 

 

Zaptra 12.5 is a combination drug made up of Paroxetine 12.5mg (an SSRI) and Clonazepam 0.25mg (a benzo). If you decide to stop taking it, you will need to taper. We suggest only tapering one drug at a time, so because this is a mix of 2 drugs, I would recommend doing a 5% taper to minimize the risks.

 

We don't have a topic specific to Zaptra, but here are some links which you may find helpful:

 

Preparing to taper

 

How to cut up tablets or pills

 

Using an oral syringe and other tapering techniques

 

How to make a liquid from tablets or capsules

 

Using a digital scale to measure doses

 

If you need more help, you will find more topics here: 

Important topics in the Tapering forum and FAQ

 

Please come back here to your thread to ask any questions, we will try and help if we can.

 

In the mean time, maybe you could have some counseling to help you discover the real cause of your emotional difficulties. Maybe there was some trauma in your past. Perhaps you need emotional support and to learn new ways to manage your emotions. Many of us didn't get the help we needed in childhood to learn how to deal with our normal human emotions, and so they become overwhelming.

 

I'm glad you found us, please stay in touch.

 

Petunia.

 

 

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy